Couldn't find what you looking for?

TRY OUR SEARCH!

Hi everyone
I am new here.
I have gone to the doctor for dizziness that has gone on for the past 2 months (not everyday)
I have had blood work and an ecg and 24 hr. holter monitor.
All tests came back good.
I am on Adalat which is for high blood pressure. I take one every morning.
My dr. has put me on Ciraplex because she thinks it is anxiety.
I have been on the ciraplex for 5 days now. 10mg.
I am still dizzy plus other effects I think from the Ciraplex.
I have been reading up about anxiety attacks and I don't really have all those symptons.
Should I go with what she says or push for other reasons.
Thanks in advance.

Loading...

Dizziness is a potential side effect of Adalat and of Ciraplex. If you are taking both medications, you should feel more dizzy now than when you were taking Adalat alone.
Reply

Loading...

Yes I know but my first dizzy spell was a couple of months ago and I was on Propanol. Dr. changed meds to Adalat and asked me how that was working. i told her that when I started on Propanol I was so dizzy and tired that I had to take only half the dose. Then I seemed to be fine. About 2 mnths into the Propanol i had some random dizzy spells. When I told her she changed me to Adalat. Started taking it and didn't seem to have any problems except still random dizzy spells. By the time I went to see her again I was having the spells frequently. That is when she sent me for my tests. Everything came back good and now she is leaning towards anxiety.
But I don't know?
Reply

Loading...

Did your Doc rule out Vertigo?
Reply

Loading...

I know it is not that because the room is not spinning dizziness. It is more like a light headedness where you just want to lay down and close your eyes.
Reply

Loading...